# SDR MASA20220329138

- Difficulty date: October 12, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 670BA53040K2AK1A
- Part serial: NA
- Condition: Cracked
- Location: Circunf  Skin Jo
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER #3 [ LINTEL AREA] BTW STA. FS= 280 AND STA FS= 295 AT CIRCUNFERENTIAL SKIN JOINT. (CPAX). 
INSTALLATION OF REPAIR PER BOMBARDIER SERVICE BULLETIN 670BA-53-040 REV. C AND REO 670-53-21-493 REV D ---- DEFECT LOCATION: CIRCUNFERENTIAL SKIN JOINT. (CPAX).
